# SDR AALA20170321006

- Difficulty date: March 21, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug MD 83
- Aircraft serial: 49452
- Aircraft time: 89,199 hours, 42,366 cycles
- Engine: Pwa JT8D217A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Bolt
- Condition: Worn
- Location: Anti Ice Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO AN AIRFRAME VIBRATIONS BETWEEN THE AFT LAVATORIES.  UNEVENTFUL LANDING.  LEFT ENGINE ANTI-ICE VALVE MOUNTING BOLT WORN AND LOOSE.  REMOVED AND REPLACED WITH NEW HARDWARE IAW AMM 75-10-01.  OPERATIONAL CHECK GOOD.  AIRCRAFT WAS GROUNDED.
